# SDR KY7A20210104001

- Difficulty date: January 4, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N508FA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC508
- Aircraft time: 32,308 hours, 48,836 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Part number: 223002
- Part serial: 911
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LOSS OF HYDRAULIC FLUID AND PRESSURE.  PILOT MADE SAFE LANDING AT THE DESTINATION AIRPORT.  MX FOUND RUPTURED HYDRAULIC ACCUMULATOR.
